# SDR DALA2020080302698

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 13,315 hours, 4,891 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO UNABLE TO RAISE GEAR HANDLE AFTER TAKEOFF.   FOUND MANUAL EXTEND DOOR OPEN AND RESTING ON MICROSWITCH.  SECURED THE DOOR AND PERFORMED CHECK OF MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH ADJUSTMENT AND ALTERNATE LANDING GEAR TEST IAW AMM. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
